# SDR AALA20090623TUL18

- Difficulty date: June 9, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,490 hours, 29,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9915527506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 927 RIGHT SIDE OF FLOORBEAM HAS CRACK IN UPPER LEG OF BEAM 6 INCHES INBOARD OF FRAME.  REPLACED FLOORBEAM AT STATION 927 RIGHT BUTTLINE 22 TO 56 PER SRM 51-01-00.
